Average Rating: 1.9 (1251 Ratings)Filter Results
Compare LIPITOR with similar:
Type: Rx Drug
Results are sorted by Date added.
Key to Ratings: 1=LOW (I would not recommend taking this medicine.)
|RATING||REASON||SIDE EFFECTS FOR LIPITOR||COMMENTS||SEX||AGE||DURATION/|
|3||to lower colestrol||after taking for about 1 yr, I noticed muscle pain and weakness in both arms on and off. I ache 24 hrs a day. This is now continous for about 6 weeks. I called MD today, he said stop taking lipitor immediately and sent me to lab for blood tests to determine if any damage done to liver, muscles or heart. I wish I had called MD sooner. Hope if any damage, it is reversible....||F||49||12 months ||8/21/2001||1||HIGH CHOLESTEROL||HORRIBLE JOINT PAIN IN ALL MAJOR JOINTS, INCLUDING PROGRESSING TO ALMOST UNBEARABLE MUSCLE PAIN IN ALL MUSCLES IN BOTH UPPER AND LOWER EXTREMITIES, HAIR FALLING OUT, PRESCRIBED DARVACET FOR THE PAIN AND WAS ALMOST DIAGNOSED WITH FIBROMYALGIA, SIMILAR SYMPTOMS. MY MOTHER HAS HAD THE SAME SYMPTOMS, ALSO WAS ON LIPITOR AND WAS RECENTLY TAKEN OFF BY HER NURSE PRACTITONER.||IF YOU ARE TAKING THIS MEDICATION CLOSELY WATCH FOR JOINT OR MUSCLE PAIN AND IMMEDIATELY SEE YOUR PRESCRIBING PHYSICIAN FOR A DIAGNOSIS IF YOU WANT RELIEF. I DON'T RECOMMEND THIS MEDICATION FOR THE LOWERING OF CHOLESTEROL.||F||48||2 years ||8/18/2001||1||LOWER CHOLESTROL||MUSCLE PAIN IN LEFT ARM WEAK FEELING GENERAL MALAISE||I WOULD NOT RECOMMENDTHIS DRUG||M||76||28 days ||8/12/2001||4||Reduce risk of second heart attack||At about the same time as I started taking lipitor I began experiencing chest muscle soreness and spazms which have persisted. I now take neurontin, an anti-seizure drug together with pain killers to deal with the muscle problems. I have had three blood tests over time which indicate that the lipitor is not damaging the muscles.||I remain suspicious that lipitor is contributing to my muscle problems (physiotherpist say there is other causes) but there is no denying that my cholesterol levels have been improved (they never were that bad).||M||60||17 months ||8/10/2001||5||high triglycerides cholesterol||No side effects||My LDL, total cholesterol and triglycerides finally where they should be||M||47||1 years ||8/9/2001||1||high cholesterol||I have headache, muscle ache, diarrhea, indigestion, abdominal pain, back pain, eyesight has changed sinus problems, joint pain, leg cramps..I have fibromyalgia also and my pain should be at a lower level instead of worse...I am stopping this on my own tomorrow! My doctor never even suggested diet first!||F||47||30 days ||8/8/2001||2||To reduce cholesterol level of 227||Extreme fatigue and general weak feeling overall like I have never experienced EVER in my entire life before. In all honestly, I feel as though my sense of well being has taken a sudden decline after taking this medication for only two weeks.||I intend to phone my M.D. this morning about discontinuing this medication.||F||57||27 days ||8/1/2001 ||3||High cholestrol||Lipitor did help lower my cholestrol, but has caused other health problems not listed in the side effects. I have had digestion problems since I have started taking this, my pancreas is very swollen. I have been through every test possible, and they cannot find anything wrong with me. I have lost 35 lbs, and have recently just heard that this has happened to other lipitor patients. I stopped taking it, and feel better already!||Please email me if you have had similiar problems.||F||64||3 months ||7/29/2001||1||High cholesterol||Severe back pain, flank pain, hematuria, kidney failure||This was the worst drugs I could ever have taken and could not possibly recommend that anyone take it. Lipitor caused permanent liver and kidney damage to me and is a killer.||M||42||8 months ||5/19/2001||5||high cholestrol||abdominal cramping, gas||My cholestrol was lowered from 267 to 175. I went from 20mg to 10 mg and it is still low.||F||44||8 months ||5/9/2001||4||high chlosterol||severe muscle pain in hips, legs and ankles.||It helps lower my cholesterol, but recks my muscles severly. I take a 6week break and resume dosage of lipitor.||M||52||24 months ||4/8/2001